Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :7 Issue : 1 1980      Add To Cart                                                                    Download

Almost periodic solutions of a non-linear second order hyperbolic equation in a Hilbert space

Auther : NAZAR H. ABDELAZIZ

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

In this paper we prove existence and uniqueness of almost periodic solutions of a non-linear

second order hyperbolic equation with constant operator coefficients in a Hilbert space.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law